MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM BEAD PA SZE4 BP; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM BEAD PA SZE4 BP; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5526B400
Medical Device Problem Codes Malposition of Device (2616); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
Patient need knee revision the reason is ¿instability¿ in the knee.
 
Additional Manufacturer Narrative
An event regarding malposition involving a triathlon baseplate was reported.The event was confirmed through clinician review of the medical records provided.Method & results: - device evaluation and results: not performed as no product was returned for evaluation.- medical records received and evaluation: the medical review indicated: baseplate malposition in excessive posterior tibial slope with choice for cr type of components in a knee with long standing stability problems has contributed to early failure of the triathlon cr arthroplasty with recurrent instability requiring exchange to triathlon ts.- device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.- complaint history review: there have been no other similar events for the lot referenced.Conclusion: the medical review indicated that baseplate malposition in excessive posterior tibial slope with choice for cr type of components in a knee with long standing stability problems has contributed to early failure of the triathlon cr arthroplasty with recurrent instability requiring exchange to triathlon ts.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient need knee revision the reason is ¿instability¿ in the knee.Update: as per clinician review: baseplate malposition in excessive posterior tibial slope with choice for cr type of components in a knee with long standing stability problems has contributed to early failure of the triathlon cr arthroplasty with recurrent instability requiring exchange to triathlon ts.

Brand Name
TRIATHLON PRIM BEAD PA SZE4 BP
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7537886
Report Number0002249697-2018-01554
Device Sequence Number1698983
Product Code MBH
UDI-Device Identifier07613327041354
UDI-Public07613327041354
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5526B400
Device Lot NumberA3S9S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight66